# SDR FDEA202205111179

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 75,134 hours, 28,091 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210426
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD MOST LEADING EDGE SKIN PANEL IS CRACKED IN LINE WITH THE #10 SLAT OUTBOARD MAIN TRACK. REPAIRED RIGHT WING OUTBOARD MOST LEADING EDGE SKIN PANEL IAW B757 SRM 57-41-01-2R FIG. 201 SHEETS 4 &   5, AND 51-70-07-0G.
